| Model Number |
LF1937 |
| Medical Device Problem Codes |
Device Alarm System (1012); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a colon per diverticulitis procedure with a use of the device to seal peritoneal tissue, the handpiece had inadequate seal despite evidence of energy delivery and audible end tones.It also alarmed with an error indicating interruption of use before completion of the vessel seal.No successful seals were achieved before the issue occurred.The device was replaced after the first activations.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen ft series energy platformx1 (sn: t8a21846dx) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.